# SDR SIMA201906108002

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 38,399 hours, 33,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG JET FUEL SMELL IN THE COCKPIT AND CABIN AFTER E2 HUNG START WAS ABORTED.  FOLLOWING FIM# 72-00-00 AND FIN#21-20-00.INSPECTED ENG.FOR LEAKS & OIL LEVEL & NO DEFECTS FOUND .PERFORMED ENG. STARTING PROCEDURES IAW AMM71-00-00 NO HUNG START AT THIS TIME & NO FUEL OR OIL  SMELL IN COCPIT OR CABIN,ALSO NO CMC MESSAGE OR FAULT CODE.AIR CONDITIONING WORKING PROPERLY IAW 21-50-00.
